Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 175, NWS Kansas City, MO

June 19, 2008Caldwell County, Carroll County, Ray County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 19, 2008, 4:34 PM CDT for Caldwell County, Carroll County, Ray County, Missouri. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2008, 4:34 PM CDT (21:34 UTC)
Expired
Jun 19, 2008, 5:00 PM CDT
In force
26 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Caldwell County, MO, Carroll County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:38 PM CDTHAIL 1.752 Sw Cowgill, MO
Jun 19, 4:50 PM CDTHAIL 14 S Cowgill, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 1:27 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
595 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 192134
SVREAX
MOC025-033-177-192200-
/O.NEW.KEAX.SV.W.0175.080619T2134Z-080619T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
434 PM CDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI
  NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
  NORTHEASTERN RAY COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 500 PM CDT

* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COWGILL...OR 14 MILES SOUTH OF HAMILTON...AND MOVING EAST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRAYMER BY 455 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3962 9377 3961 9376 3962 9374 3961 9369
      3944 9371 3947 9405 3965 9403
TIME...MOT...LOC 2134Z 275DEG 16KT 3954 9392

$$

21
3 follow-up statements
000 
WWUS53 KEAX 192140
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
440 PM CDT THU JUN 19 2008

MOC025-033-177-192200-
/O.CON.KEAX.SV.W.0175.000000T0000Z-080619T2200Z/
RAY MO-CARROLL MO-CALDWELL MO-
440 PM CDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CALDWELL...NORTHWESTERN CARROLL AND NORTHEASTERN RAY COUNTIES UNTIL
500 PM CDT...

AT 435 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. 
THIS STORM WAS LOCATED NEAR COWGILL...OR 15 MILES NORTHEAST OF
LAWSON...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHWEST OF BRAYMER BY 500 PM CDT.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3961 9376 3962 9374 3961 9369 3944 9371
      3947 9405 3962 9400 3962 9377
TIME...MOT...LOC 2140Z 285DEG 11KT 3953 9394

$$

21
000 
WWUS53 KEAX 192150
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT THU JUN 19 2008

MOC025-033-177-192200-
/O.CON.KEAX.SV.W.0175.000000T0000Z-080619T2200Z/
RAY MO-CARROLL MO-CALDWELL MO-
450 PM CDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CALDWELL...WESTERN CARROLL AND NORTHEASTERN RAY COUNTIES UNTIL 500 PM
CDT...

AT 445 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. 
THIS STORM WAS LOCATED SOUTH OF COWGILL...ALONG THE CALDWELL AND RAY 
COUNTY LINE...OR 16 MILES EAST OF LAWSON...MOVING SOUTHEAST AT 15 
MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN RAY...SOUTHEASTERN CALDWELL AND WESTERN CARROLL
COUNTIES.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3955 9372 3944 9371 3945 9385 3946 9386
      3946 9395 3947 9397 3947 9402 3958 9400
      3959 9377
TIME...MOT...LOC 2150Z 311DEG 14KT 3950 9390

$$

21
000 
WWUS53 KEAX 192159
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
459 PM CDT THU JUN 19 2008

MOC025-033-177-192209-
/O.EXP.KEAX.SV.W.0175.000000T0000Z-080619T2200Z/
RAY MO-CARROLL MO-CALDWELL MO-
459 PM CDT THU JUN 19 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALDWELL...
WESTERN CARROLL AND NORTHEASTERN RAY COUNTIES WILL EXPIRE AT 500 PM
CDT...

AT 454 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE. HOWEVER...A SEVERE THUNDERSTORM WARNING HAS BEEN REISSUED 
FOR NORTHEAST RAY COUNTY UNTIL 530 PM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3955 9372 3944 9371 3945 9385 3946 9386
      3946 9395 3947 9397 3947 9402 3958 9400
      3959 9377
TIME...MOT...LOC 2159Z 342DEG 17KT 3945 9389

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:07 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 19, 3:07 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
307 PM CDT THU JUN 19 2008

.DISCUSSION...

SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTN FM SRN
NE/IA SOUTH TO ERN KS AND WRN MO. TOUGH TO DISCERN PRIMARY
TRIGGER...BUT PROFILERS AS WELL AS MOISTURE IMAGERY SUGGESTS A WEAK
SHORTWAVE FM SWRN IA TO NERN KS. CHILLY TEMPS ALOFT...WK TO MDT
INSTABILITY AND WEAK SHEAR HAS LED TO MARGINALLY SVR STORMS THIS
AFTN. THIS TREND WILL LIKELY CONTINUE TO AROUND SUNSET.

ANOTHER SHORTWAVE WAS ROUNDING THE RIDGE IN ERN WY AND ERN CO. THIS
SHORTWAVE WILL TRACK SE AND MAINLY AFFECT AREAS TO THE WEST OF THE
CWA...BUT MAY BE ABLE TO TRIGGER SOME SCT SHOWERS AND THUNDERSTORMS
AFTER MIDNIGHT...MAINLY FOR THE SRN CWA.

FOR THE LATER PERIODS...PESKY NW FLOW TO PREVAIL THROUGH SATURDAY.
WITH LITTLE CAP IN PLACE...ANY WEAK BOUNDARY OR SHORTWAVE WILL
TRIGGER SCT SHOWERS AND THUNDERSTORMS. CAN FIND NO SIGNIFICANT
SHORTWAVE TO IMPACT THE CWA ON FRIDAY...BUT THERE MAY BE A BOUNDARY
IN THE CWA...MOST LIKELY ALONG OR SE OF INTERSTATE 35. WILL HOLD
SLIGHT CHC POPS ALONG AND SE OF THE BOUNDARY ON FRIDAY.

ANY CONVECTION THAT DEVELOPS WILL LIKELY DISSIPATE EARLY FRIDAY
EVENING WITH CONVERGENCE ALONG ANY BOUNDARY BECOMING QUITE WEAK. WILL
KEEP SATURDAY DRY...AS TOUGH TO FIND A TRIGGER AT THIS TIME. NEXT
SHORTWAVE MAY AFFECT THE CWA SAT NIGHT...BUT CONFIDENCE IN TIMING IS
LOW AT THIS TIME. WL INTRODUCE VERY LOW POPS AT THIS TIME.

DB

MEDIUM RANGE (SUNDAY-THURSDAY)

THE UPPER LEVEL FLOW REGIME WILL CONTINUE IN A WEST/NORTHWESTERLY
FASHION ACROSS THE CENTRAL CONUS THROUGH THE 7 DAY FORECAST. A
SLIGHTLY AMPLIFIED UPPER RIDGE WILL SLIDE EAST EARLY NEXT WEEK
ACROSS THE PLAINS. BROAD MID/UPPER RIDGING WILL THEN CONTINUE ACROSS
THE WESTERN AND CENTRAL CONUS THROUGH NEXT WEEK. THIS CONTINUES TO
BE A CHALLENGING PATTERN AS FAR AS TIMING AND PLACEMENT WITH
SHORTWAVE FEATURES MOVING OVER THE RIDGE AND THEN HEADING SOUTHEAST.

THE OPERATIONAL MEDIUM RANGE MODELS...IN CONJUNCTION WITH THE GFS
ENSEMBLE MEAN...ALL SHOW A SHORTWAVE MOVING THROUGH THE CENTRAL
CONUS RIDGE AND ACROSS THE CENTRAL ROCKIES LATE MONDAY. THIS
SHORTWAVE IS FORECAST TO IMPACT EASTERN KANSAS AND MISSOURI TUESDAY
INTO TUESDAY NIGHT...AND HAVE BUMPED PRECIPITATION PROBABILITIES
INTO THE CHANCE CATEGORY FOR MOST AREAS. OTHERWISE KEPT
PRECIPITATION IN THE SLIGHT CHANCE CATEGORY FOR THE MIDDLE OF NEXT
WEEK WITH THE POSSIBILITY OF ANY GIVEN WEAKNESS IN THE FLOW ABLE TO
GENERATE SOME SHOWER/THUNDERSTORM ACTIVITY.

AS FOR TEMPERATURES...IT LOOKS TO BE A RATHER PLEASANT START TO NEXT
WEEK. SURFACE HIGH PRESSURE WILL SPREAD SOUTH ACROSS THE AREA WITH
NEAR NORMAL TEMPERATURES FORECAST. A SLIGHT WARMUP IS EXPECTED BY
THE MIDDLE OF NEXT WEEK...BUT TEMPERATURES GENERALLY IN THE 80S FOR
HIGHS AND 60S FOR LOWS ARE ANTICIPATED.

STOFLET

&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL THROUGH SATURDAY WITH THE ONLY PSBL
EXCEPTION BEING IN THE AFTERNOON AND EVENING HOURS WHEN A FEW
THUNDERSTORMS WILL BE IN THE VICINITY OF THE TERMINALS. MAY HAVE TO
INCLUDE A TEMPO PERIOD FOR CONVECTION LATE THIS AFTN AND THIS
EVENING. WILL BASE ANY AMENDMENTS ON CURRENT TRENDS.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 19, 2:36 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
236 PM CDT THU JUN 19 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201945-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
236 PM CDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTHEAST ACROSS
EASTERN KANSAS AND MISSOURI. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE UNTIL MIDNIGHT.
THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS MAY LINGER INTO THE DAY FRIDAY.
ALTHOUGH SEVERE WEATHER IS NOT LIKELY...A FEW STORMS MAY PRODUCE
SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

DB

In the hours before

Local storm report, Jun 19, 3:36 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             STANBERRY               40.22N 94.54W
06/19/2008  E0.88 INCH       GENTRY             MO   CO-OP OBSERVER

&&

MRD
Special weather statement, Jun 19, 3:36 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT THU JUN 19 2008

MOZ004-192100-
GENTRY-
336 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN GENTRY COUNTY UNTIL 400 PM
CDT...

AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STANBERRY...MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN GENTRY
COUNTY...INCLUDING THE TOWNS OF STANBERRY AND FORD CITY.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21
Local storm report, Jun 19, 3:41 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             2 E UNIONVILLE          40.48N 92.97W
06/19/2008  E0.88 INCH       PUTNAM             MO   PUBLIC

&&

MRD
Special weather statement, Jun 19, 3:48 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 PM CDT THU JUN 19 2008

MOZ022-192115-
CALDWELL-
348 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT FOR CENTRAL CALDWELL COUNTY UNTIL 415 PM
CDT...

AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINGSTON...OR 7 MILES SOUTHWEST OF
HAMILTON...MOVING EAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  KINGSTON BY 355 PM CDT.
  HAMILTON BY 405 PM CDT.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21
Local storm report, Jun 19, 3:56 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     9 S BETHANY             40.14N 94.03W
06/19/2008                   HARRISON           MO   AMATEUR RADIO

            ROOF BLOWN OFF OF SHED NEAR BLUE RIDGE

&&

DUX
Special weather statement, Jun 19, 4:30 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT THU JUN 19 2008

MOZ022-030-192200-
CALDWELL-RAY-
430 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN RAY AND SOUTHEASTERN
CALDWELL COUNTIES UNTIL 500 PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COWGILL...OR 14 MILES SOUTH OF HAMILTON...
MOVING EAST AT 20 MPH.

THIS STORM WILL BE NEAR...
  BRAYMER BY 455 PM CDT.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 11:45 AM CDTAreal Flood AdvisoryEAXHolt24 hr
Jun 19, 3:00 PM CDTSevere Thunderstorm WarningEAXHarrison15 min
Jun 19, 3:13 PM CDTSevere Thunderstorm WarningEAXPutnam32 min
Jun 19, 4:53 PM CDTSevere Thunderstorm WarningEAXRay22 min
Jun 19, 5:06 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray39 min
Jun 19, 5:11 PM CDTAreal Flood AdvisoryEAXDaviess, DeKalb, Gentry, Harrison, Worth5 hr
Jun 19, 5:37 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis23 min
Jun 19, 5:47 PM CDTAreal Flood AdvisoryEAXGentry, Nodaway6 hr
Jun 19, 6:19 PM CDTFlash Flood WarningEAXJackson, Johnson, Lafayette, Pettis, Ray, Saline6 hr
Jun 19, 6:43 PM CDTFlash Flood WarningEAXDaviess, Gentry, Grundy, Harrison, Worth6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.